# SDR 9713829860

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47757
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Casting
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR UNSAFE LIGHT AND GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR RETRACTION.  CREW RECYCLED  GEAR THREE TIMES WITH SAME RESULTS.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND RIGHT MAIN GEAR FOLLOW-UP CASTING BROKEN.  ALSO, FOUND ARM AT BOTTOM OF DOOR SEQUENCING TORQUE TUBE BENT.  REPLACED CASTING, TORQUE TUBE LINK AND ARM.  ALSO, REPLACED BOTH SKID PLATES DUE TO SCRAPING ON LANDING AFTER EMERGENCY GEAR EXTENSION WERE UTILIZED.  OPERATIONAL CHECK NORMAL ON  GEAR CYCLE.
